# SDR DL76G060274

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 27,813 hours, 4,343 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STBY BUSS OFF LT ILLUMINATED IN FLT.  FLT DIVERTED TO MXP.  T/S PER FIM 24-33-00 AND WDM 24-33-11, NO FAULTS.  ON ARRIVAL AT A/C NO STATUS.  MTC MSG-REF FIM 24-33-00 AND WDM 24-33-11.  NO FAULTS IND.  PERF STBY GEN LONG TEST REF 24-33-00-206-001.  ALL PARAMETERS WITHIN REF LIMITS, CONFIRMED PARAMETERS WITH REPEAT CHKS-CURRENT VALUES AC-V 117 FREQ 39 DC-V 28 CHARGE CYCLE NML OK FOR SVC.
